# SDR IPXA2014062083368

- Difficulty date: June 18, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 4224011501
- Condition: Separated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN TORN FROM ITS FITTINGS.  INSPECTED AND FOUND PANEL DAMAGED.  COMPLIED WITH EO EO 2550-54706-A,  REPAIRED AND OPS CHECKED  GOOD.
